# SDR GARMINGTX327

- Difficulty date: December 15, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N633TA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496052
- Aircraft time: 1,174 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110049000
- Part serial: 83703049
- Condition: False Indication
- Location: Atc System
- Part time: 1,174 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: H, J, S
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT CAUSING DC BUS LOW VOLTAGE WARNING LIGHT TO FLASH ON AND OFF THREE TIMES UNTIL GEAR LOCKED UP.  UPON SUBSEQUENT A.D.I.Z. REENTRY, TRANSPONDER SET TO 0440 AS PROVIDED BY ATC.  TRANSPONDER DISPLAYED 0440 BUT TRANSMITTED 1200.  AIRCRAFT PROPERLY ENTERED ADIZ IAW NOTAM PROCEDURES. ATC FILED PILOT DEVIATION REPORT TO FAA FOR FAILURE TO SQUAWK 0440.   NOTE: REVERSE CURSOR NOT SEEN BY EITHER PILOT.
